# SDR SWAA2024112649237

- Difficulty date: October 15, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,590 hours, 39,069 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB LBL 31 STA 663 AT PASSENGER CABIN (1E/A). CRACK LENGTH APPROX. 0.250 INCH.   REPAIRED HORIZONTAL PRESSURE DECK WEB BETWEEN LBL 25 TO LBL 60 STA 663 IAW EA-24-153-02995 WIP1 AND EA-24-153-02995.  ] REPAIRED HORIZONTAL PRESSURE DECK WEB BETWEEN LBL 25 TO LBL 60 STA 663 IAW EA-24-153-02995 WIP1 AND EA-24-153-02995.
